# SDR HALA0700529

- Difficulty date: December 18, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,530 hours, 12,652 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LT FWD FUEL PUMP EICAS LIGHT ILLUMINATED ON DESCENT.  CHECKED AND PERFORMED OPERATIONAL TEST OF THE ENGINE FUEL FEED SYSTEM PER MM 28-22-00-715-001 OF THE LT FWD FUEL PUMP.  PUMP OPS CHECK OK.  A/C OK FOR SERVICE.
